# SDR USAA2013071000002

- Difficulty date: July 3, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 61,344 hours, 22,190 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 175N20013
- Condition: Debonded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - AREA OF DISBOND ON LT SIDE OF VERTICAL STABILIZER FWD TORQUE BOX PANEL AT FIN STA 220, 4" AFT OF PANEL L/E.  INSTALLED SERVICEABLE LT VERTICAL STABILIZER FWD TORQUE BOX PANEL IAW BOEING DWG 175N2001 & SRM 51-40-02.
